# SDR AALA20150831002

- Difficulty date: August 28, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 44,173 hours, 21,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK NR 3 CORRODED OUT OF LIMITS FROM STATION 1221 - 1309.  COMPLETED INSTALLATION OF NEW SECTION OF NR 3 SEAT TRACK IAW SRM 53-05-00 FIG 4F.
